Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Whats up it this brown discharge?

I've had the Mirena IUD for about 7 months now and all was well, until I started having brown discharge. The first time it happened, I didn't think anything of it...because I started my period right after. Fast forward to today, and the discharge came back...I probably shouldn't worry, because of what happened last time, but I still would like to know why this happens. Anyone know?

Answer Question
 
Anonymous

Asked by Anonymous at 7:16 PM on Sep. 15, 2010 in Health

Answers (4)
  • any possibility you could be pregnant?
    cutesherrie84

    Answer by cutesherrie84 at 7:18 PM on Sep. 15, 2010

  • Sometimes that is all the more period you get. That was all I would get around my monthly cycle. If you are really concerned about it, you can talk to your doc about it.
    PhoenixFire

    Answer by PhoenixFire at 7:18 PM on Sep. 15, 2010

  • I have had my Mirena about 4 years. Every few months or so, there is no rhyme or reason to it, I will get some brown spotting. I figure I never have a period, this is just my body saying, hang on a second lol something is suppose to be happening but isn't! lol. It's probably just out bodies "period"
    MissAlisabeth

    Answer by MissAlisabeth at 8:01 PM on Sep. 15, 2010

  • I have my MIrena in for now 1 month. I am experiencing that was well. According to my dr it is normal.
    Mom2Just1

    Answer by Mom2Just1 at 10:06 PM on Sep. 15, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN